# SDR UHLA2015020100081

- Difficulty date: February 1, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 28,892 hours, 17,972 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Frame 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE DAMAGED AT FWD FUSELAGE FRAME 11, STR 15L -14L.  R & R SHEAR TIE IAW SRM 51-41-01, SRM 51-41-02, PN 170-03222-001.
